# SDR J7SA201306201643

- Difficulty date: June 20, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N626FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452120
- Aircraft time: 2,205 hours, 1,767 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: LJ01317002
- Part serial: 220109006
- Condition: Leaking
- Location: Rt Nacelle
- Part time: 2,205 hours, 1,767 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PYLON OVERHEAT CAS ILLUMINATED.  CAS MESSAGE EXTINGUISHED WITH POWER REDUCTION. OPS NORMAL THEREAFTER. FOUND DUCT LEAKING.
